MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number HOYA 250 ISERT (+29.50 OD)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Regarding this report, hoya device has not yet been returned.(b)(4).
 
Event or Problem Description
It was reported that the lens cracked as the lens was moving through the inserter during implantation.The incision was enlarged to remove the lens.Another model lens was then implanted.
 
Additional Manufacturer Narrative
Complaint evaluation details from (b)(6): s/n (b)(4) - the lens was ejected out from the injector tip.The lens was divided into two pieces.The slider and the rod could advance fully.Trace of lubricant was found inside the injector tip.(b)(4).
 
Event or Problem Description

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6360883
Report Number3006723646-2017-00002
Device Sequence Number19076310
Product Code HQL
UDI-Device Identifier04547480480978
UDI-Public04547480480978
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberHOYA 250 ISERT (+29.50 OD)
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;